# SDR CA050518002

- Difficulty date: May 2, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Part serial: 02079H2186
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INBOUND THE CAPTAINS SIDE WINDOW CRACKED.  REPLACED WINDOW.
